Communications in Mathematical Physics

The convergence of BPH renormalization

Eugene R. Speer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 35, Number 2 (1974), 151-154.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859558

Mathematical Reviews number (MathSciNet)
MR0342068

Subjects
Primary: 81.32

Citation

Speer, Eugene R. The convergence of BPH renormalization. Comm. Math. Phys. 35 (1974), no. 2, 151--154. https://projecteuclid.org/euclid.cmp/1103859558


Export citation